@article{(Open Science Index):https://publications.waset.org/pdf/6814,
	  title     = {On Minimum Cycle Bases of the Wreath Product of Wheels with Stars},
	  author    = {M. M. M. Jaradat and  M. K. Al-Qeyyam},
	  country	= {},
	  institution	= {},
	  abstract     = {The length of a cycle basis of a graph is the sum of the lengths of its elements. A minimum cycle basis is a cycle basis with minimum length. In this work, a construction of a minimum cycle basis for the wreath product of wheels with stars is presented. Moreover, the length of minimum cycle basis and the length of its longest cycle are calculated.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {5},
	  year      = {2010},
	  pages     = {615 - 619},
	  ee        = {https://publications.waset.org/pdf/6814},
	  url   	= {https://publications.waset.org/vol/41},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 41, 2010},
	}